Metrics

From
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials by Khadidja Boubellouta, Ali Boussayoud and Mohamed Kerada Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102 doi:10.12691/tjant-6-3-6
Views
6645
Html 5744
Abstract 901
01 July 2018 (publication date) through 21 January 2022 *
15.03 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3019
PDF999
Epub905
XML792
PPT0
Figures171
Tables152
Export: 2725
RIS786
BibTex1055
Endnote884
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com